A note on noncommutative Jordan algebras

Paige, Lowell J.

Portugaliae mathematica (1957)

  • Volume: 16, Issue: 1, page 15-18
  • ISSN: 0032-5155

How to cite


Paige, Lowell J.. "A note on noncommutative Jordan algebras." Portugaliae mathematica 16.1 (1957): 15-18. <http://eudml.org/doc/114782>.

author = {Paige, Lowell J.},
journal = {Portugaliae mathematica},
keywords = {Lattices; Rings; Fields},
language = {eng},
number = {1},
pages = {15-18},
publisher = {Sociedade Portuguesa de Matemática},
title = {A note on noncommutative Jordan algebras},
url = {http://eudml.org/doc/114782},
volume = {16},
year = {1957},

AU - Paige, Lowell J.
TI - A note on noncommutative Jordan algebras
JO - Portugaliae mathematica
PY - 1957
PB - Sociedade Portuguesa de Matemática
VL - 16
IS - 1
SP - 15
EP - 18
LA - eng
KW - Lattices; Rings; Fields
UR - http://eudml.org/doc/114782
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.